# SDR MZZA0300002

- Difficulty date: April 17, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737823
- Aircraft serial: 28801
- System (JASC): 5241 · Galley Doors
- Part: Gust Lock
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR HOLD OPEN LOCK (GUST LOCK) WAS FOUND BROKEN DURING CATERING.  THE L-2 DOOR DOWEL PIN AND SPRING ASSEMBLY WERE REPLACED.  (K)
